Iványi, Antal and Kátai, Imre (2011) Testing of random matrices. ACTA UNIVERSITATIS SAPIENTIAE INFORMATICA, 3 (1). pp. 99-126. ISSN 1844-6086
|
Text
IvanyiKatai99126a.pdf Download (273kB) | Preview |
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
SWORD Depositor: | MTMT SWORD |
Depositing User: | Erika Bilicsi |
Date Deposited: | 16 Mar 2015 10:01 |
Last Modified: | 16 Mar 2015 10:01 |
URI: | http://real.mtak.hu/id/eprint/22485 |
Actions (login required)
![]() |
Edit Item |